‘Let me show you what it looked like’

An Arizona woman ended up with a massive abrasion on her chin after the stubble from her date irritated her weakened skin to the point of injuring her, all thanks to her acne medication.

Annie anderson, a 21-year-old who currently lives and works in Utah, recounted her experience with the powerful, last-resort acne medications isotretinoin – the generic form of Accutane, which was interrupted in 2009 – in a now viral TikTok on September 27.

“So in February I dated this boy and, uh, we went out and had a good time, and when we came back we fell out a bit,” Anderson said. said in the clip, which has since been viewed over 450,000 times. “At the time, I was on Accutane. And if you know what Accutane is, it is a very aggressive acne medication – it makes your skin super sensitive. “

Unbeknownst to Anderson or his date, the facial hair he had freshly shaved had started growing again during the few hours spent together, which proved problematic for his delicate skin.

“It was so crisp and so thick,” she said of his facial hair. “It didn’t hurt while we were kissing, but he tore my chin.”

“Let me show you what it looked like,” she added before a montage of photos of her painful chin injury.

To make matters worse, Anderson then had to explain the injury to his uncle, a pharmacist, so that he would help him “fix it.” [her] face.”

“I had to ask my uncle, who is a pharmacist, what to do,” she said in her TikTok. “And I was like, ‘Don’t ask me questions,’ and he said, ‘You can’t just ask for my help and tell me not to ask what happened to you.’ And I had to tell my uncle, and I also told my parents because I wanted to know how to fix my face.

Not exactly the ideal ending of a date, but, on a happier note, her chin – and her pride – has finally healed.

Anderson, who currently works in a jewelry store as a saleswoman, told In The Know that she started using isotretinoin in January 2020, after years of dealing with severe acne and exhausting all other possible methods.

“I tried Neutrogena, Murad, Rodan + Fields, Curologie, Mary Kay, birth control and other mild acne medications, and nothing worked! she remembers.

But, after just eight months of using the aggressive drug, Anderson says her skin is “pretty much acne free” minus a few blackheads.

In a follow-up TikTok, she showcased her transformation with a before and after photo montage and said it was totally worth it.

Although Anderson said she was no stranger to “beard burn” – a type of skin irritation caused by hair that creates friction when it rubs against the skin (usually during a kiss) – she classified the incident described in her viral TikTok as “unprecedented”.

“Nothing like this had happened to me before, ”she told In The Know. “His stubble was so sharp and extremely thick, so he rubbed my raw chin. Even to this day, kissing other guys [isotretinoin] did not compare. “

But the worst part of the ordeal wasn’t even the pain, according to Anderson – it was the embarrassment.

“I had to walk around with a huge scab on my chin and nose for weeks and looked like a monster,” she joked.

Fortunately, her uncle (the pharmacist) came for a cure.

“He told me to keep putting a lot of moisturizer on it and it did the trick,” she revealed.

Dr Anna H. Chacon, a certified dermatologist and native of Miami who sits on the advisory board of Smart style today, told In The Know that Anderson’s severe beard burn was not abnormal for patients with isotretinoin.

“Skin irritation and dryness are the most common side effects of Accutane, also known as isotretinoin,” she said. “Thatch, as mentioned in this video, can certainly vary from soft and barely noticeable to very pungent, like pins and needles. In this case the thatch looked more like sandpaper … it would definitely irritate almost all skin types, especially very sensitive skin due to [acne medication]. “

Dr Chacon added that a fellow dermatologist and colleague who recently took an Accutane-type drug used to carry a jar of petroleum jelly wherever he went in case he needed to soothe his delicate skin on the go. .

“Moisturizing and soothing emollients, such as petroleum jelly, are inexpensive, can be found almost anywhere, and come in a wide variety of sizes that wouldn’t make it difficult to carry with you wherever you go,” she said. recommended. “Treatment with [isotretinoin] will definitely make your skin more sensitive and that is why peels, lasers, and waxing are not recommended while taking this medication.

The only 4 products you need in your skincare routine, according to viral dermatologist TikTok:

If you enjoyed this article, check out this amazing acne solution at $ 17.

More from In The Know:

Reddit users share industry secrets of the areas they work in, and it’s juicy

Shop Black Owned Hair & Skin Care Brands At Blk + Grn

All of Lady Gaga’s most iconic looks from the ‘911’ music video

These chic blue light glasses can help you sleep better

The post office Woman shares her nightmare experience with acne medication in hilarious TikTok appeared first on Aware.


Source link

About Sally Dominguez

Check Also

These 4 influencers share their skincare routines, as well as their favorite products

Each product we feature has been independently selected and reviewed by our editorial team. If …

Leave a Reply

Your email address will not be published. Required fields are marked *